brain-icon
Problem in sleeping
I am taking antidepression medicine and suddenly stop it after taking for 12 days. I am having problem of beating pulse sensation in head while lying down or sleeping and struggle with sleeping. Not able to sleep at night. There is weakness feeling in daytime due to insufficient sleep.. Help me to recover with that problems.
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult a Neuro doctor for further evaluation and treatment. Anxiety may be one of the cause for your symptoms. Proper healthy sleep habits to be followed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.